# SDR AALA202311214554

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A320*
- Aircraft serial: 5513
- Aircraft time: 33,712 hours, 13,968 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EMERGENCY ACCUMULATOR PRESSURE OUT OF LIMITS. CHARGED R3 DOOR EMERGENCY ACCUMULATOR.
